# SDR CA110324001

- Difficulty date: March 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 406010107105
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE O/H OF A MAIN ROTOR HEAD, ALL FOUR ADAPTERS WERE FOUND CRACKED DURING NDI INSPECTION.
